# SDR GTIA2022110736760

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 57,317 hours, 26,707 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE ALT L RELEASED ECAM UPON GEAR EXTENSION WENT AROUND ECAM VANISHED UPON SUBSEQUENT GEAR EXTENSION-ACCOMPLISHED INSPECTION AND BITE TEST OF BSCU 1 AND 2 IAW AMM 32-46-00. BITE TEST GOOD. NO FAULTS NOTED AT THIS TIME. AC OK FOR SERVICE.
